# SDR 2015F00101

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: General aviation
- Aircraft: N16
- Make and model: Beech C90
- Aircraft serial: LJ1994
- Aircraft time: 1,399 hours, 769 cycles
- Engine: Pwa PT6A135A
- Engine time: 1,399 hours, 769 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Part serial: 6627
- Condition: Defective
- Location: Rt Nacelle
- Part time: 1,399 hours, 769 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT SIDE FIRE LIGHT ILLUMINATED, SHUTDOWN ENGINE, DISCHARGED FIRE EXTINGUISHER AND COMPLETED SAFE LANDING. EMERGENCY FIRE & RESCUE DEPLOYED.
